# SDR DALA1123799870

- Difficulty date: April 1, 2011
- Submitted: April 4, 2011
- Operation: Air carrier
- Aircraft: N779NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48101
- Aircraft time: 71,333 hours, 66,584 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CABIN FLOOR PNL 21.  REMOVED CORROSION IAW DC9 SRM 51-10-3 FIG 1.  AFTER BLEND THICKNESS IS .005, OUT OF LIMITS IAW DC9 SRM 53-01.  CUT OUT DAMAGE IAW DC9 SRM 53-01. (1) HFEC INSP IAW NDT SPM 06-10-01.001.  NO CRACKS NOTED A2700.  FABRICATED AND INSTALLED REPAIR FROM 7075-T6 .032 IAW DC9 SRM 53-01 AND ER/A 490833-14.  INSTALLED 3EA ID TAGS DPS  900-5-1, NR 4 P-102 28 MAR 11.  REQUIRED INSPECTION COMPLETED BY Q-942 451310.
